# SDR AALA202211019498

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 146A940384
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE FOUND ON MAGIC CARPET SUB FRAME LOCATED AT STA 727I AND 21L TO 25L. REMOVED AND REPLACED WITH NEW SUPPORT BRACKET PER SRM 53-00-07-2R.
